On the Weighted Pseudo Almost Periodic Solutions of Nicholson's Blowflies Equation
No Thumbnail Available
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Prairie View A & M Univ, dept Mathematics
Abstract
This study is concerned with the existence, uniqueness and global exponential stability of weighted pseudo almost periodic solutions of a generalized Nicholson's blowflies equation with mixed delays. Using some differential inequalities and a fixed point theorem, sufficient conditions were obtained for the existence, uniqueness of at the least a weighted pseudo almost periodic solutions and global exponential stability of this solution. The results of this study are new and complementary to the previous ones can be found in the literature. At the end of the study an example is given to show the accuracy of our results.
Description
Keywords
Weighted Pseudo Almost Periodic Solution, Exponential Stability, Nicholson'S Blowflies, Fixed Point
Turkish CoHE Thesis Center URL
WoS Q
N/A
Scopus Q
N/A
Source
Volume
14
Issue
2
Start Page
875
End Page
889